Skip to Content
Exit Menu
Dr Ilia Krasikov

Dr Ilia Krasikov
Reader

Newest selected publications

Krasikov, I. (2014) 'Approximations for the Bessel and Airy functions with an explicit error term'. LMS Journal of Computation and Mathematics, 17 (1). pp. 209 - 225. ISSN: 1461-1570

Journal article

Krasikov, I. (2011) 'TurĂ¡n inequalities for three-term recurrences with monotonic coefficients'. Journal of Approximation Theory, 163 (9). pp. 1269 - 1299. ISSN: 0021-9045

Journal article

Krasikov, I. and Zarkh, A. (2010) 'Equioscillatory property of the Laguerre polynomials'. Journal of Approximation Theory, 162 (11). pp. 2021 - 2047. ISSN: 0021-9045

Journal article

Krasikov, I. and Zarkh, A. (2009) 'On zeros of discrete orthogonal polynomials'. Journal of Approximation Theory, 156 (2). pp. 121 - 141. ISSN: 0021-9045 Open Access Link

Journal article

Fabbri, IM., Lucianetti, A. and Krasikov, I. (2009) 'On a Sturm Liouville periodic boundary values problem'. Integral Transforms and Special Functions, 20 (5). pp. 353 - 364. ISSN: 1065-2469

Journal article
More publications(58)